# SDR DXTA2020011303322

- Difficulty date: January 9, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N308QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800116
- Aircraft time: 10,750 hours, 7,276 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99146842
- Part serial: 0291
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MLG LANDING GEAR RETRACTION DID NOT RETRACT - RIGHT MAIN DID NOT RETRACT. THE NOSE AND LEFT MAIN RETRACTED NORMALLY.  THE RED UNLOCK LIGHT WENT OUT WITH THE RIGHT MAIN DOWN AND LOCKED GREEN LIGHT ON. THE RIGHT MAIN NEVER UNLOCKED AND RETRACTED.  DISCONNECTED AND RANG OUT UPLOCK SWITCH SG008 AND CONNECTOR PG002. SWITCH RINGS GOOD. CONNECTED SQUAT SWITCH SIMULATORS TO NOSE, LEFT, AND RIGHT LANDING GEARS AND SWITCHED TO IN AIR. ALL GEAR INDICATORS SHOW UNLOCKED AND IN AIR. DISCONNECTED SQUAT SWITCH SIMULATORS AND RECONNECTED NOSE, LEFT, AND RIGHT LANDING GEAR CONNECTORS. USING CDMC DIAGNOSTICS PAGE, VERIFIED ALL UPLOCK SWITCHES SHOW UP AND LOCKED WHEN ACTUATED. NEED TO JACK AIRCRAFT FOR FURTHER TROUBLESHOOTING. WORKED IAW WDM 32-30-01-FIG 2 (REV 8) JACKED AIRCRAFT. CONNECTED HYDRAULIC AND ELECTRICAL POWER. OPERATED LANDING GEAR. FOUND THE RIGHT GEAR DOWN/LOCKED INDICATION (GREEN LIGHT) IN THE COCKPIT WILL INTERMITTENTLY STAY ILLUMINATED WHILE THE GEAR IS IN TRANSIT. TROUBLESHOT TO AN INTERMITTENT DOWN/LOCKED SWITCH.  INSTALLED  MLG ACTUATOR LB WING ATTACH BOLT.  COMPLIED WITH ALL OPERATIONAL AND LEAKS CHECKS AS REQUIRED, ALL CHECK SATISFACTORY, IAW MM 32-30-40. ALL GEAR POSITION INDICATIONS NORMAL.
